# SDR DLM88002462

- Difficulty date: December 15, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 22,963 hours, 18,003 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Underserviced
- Location: Nose Gear
- Component: Strut, M88NOSE
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIR RETURN -- NOSE LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF - SERVICED NOSE STRUT - SWINGS OK
